# SDR 2021F00166

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: N802Q
- Make and model: Cessna S550
- Aircraft serial: S5500157
- Aircraft time: 12,227 hours, 7,987 cycles
- Engine: Pwa JT15D4
- Engine time: 14,687 hours, 10,403 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: JT15D4B
- Part serial: PCE102249
- Condition: Failed
- Location: Rt Eng Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, ENGINE OIL INDICATIONS.
